It's only day two, but I feel so positive, and so uplifted. I have read diligently so many posts, and even replied where I thought I could be of help or comfort. Thanks so much for sharing, and replying to my questions.
I am so grateful that I made the decision to quit now. I don't think I ever took over 40 mg of hydrocodeine in one day, but after reading all of the posts, I can see I was on the path to more and more. I must have an angel over my shoulder because today, the withdrawals are about 50% better than yesterday. I have a migraine, and I took an injection of DHE that made me very nauseous, so I took a Phenergan (strong antihistamine) and a Toradol (NSAID.)
Most of all, my mental outlook is positive, determined and upbeat. I truly believe this is my time to quit, and I CAN DO THIS. I tapered down from 40 mg to 5mg in about a week, because I just didn't want to be a drug addict any longer. I NEED to find out who I am.
This morning, I threw out my remaining 15 mg of Lortab (broken into 3 - 5 mgs.) I have some pot in the house that I will throw out, but I don't want it in my garbage at my house. I will throw it into a trash can when I eventually leave the house, and return to work. (Maybe tomorrow if I feel I can work.)
I am actually excited to get this withdrawal business over and get on with the business of repairing my life.
I have so much inflammation in my body from all of this drug abuse, that my hearing has been impacted. I had one brief moment when my ear popped, and I felt what it will be like when the inflammation resolves. I also have a horrible problem problem with bruising from abusing the hydro. My dermatologist told me that my hair is thinning (like male pattern baldness) due to inflammation. She asked me if I took a lot of aspirin. (If she only knew!)
I have been reading and re-reading the following affirmation. It's helping me and I hope it will help someone else:
Awesome! Congrats. ONce one is ready to quit, on his own, noone pushing him to quit, there is really no stopping him. Think of how powerful the mind is. If you want something that bad there is nothing that can stop you. Be strong....
I firmly believe in positive thinking, and those affirmations are wonderful. You can do this, and we will be here for you. I seldom took more than 40 mg a day but I could also see where I might end up.
BTW, you can flush the pot. That way you don't have to worry about anyone finding it.
Take care of yourself. Be kind to yourself. You can do this and you are off to a good start, getting your mind in the right place.
well done for throwing out the pills :) and yes, a positive frame of mind will be your best friend now as others have said.. Work on your mind, remember that this is not a straight ahead road, there are some bumps on the road and days when you will find you are walking backwards, it is normal so don't worry. on the whole, every day is an improvement because you are leaving the pills in the past..Congrats on your day 2 !
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.